# SDR CA980623017

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: CSP424318
- Condition: Sheared
- Location: Windscreen
- Part time: 16,466 hours
- Component: Ppg, 8SC0519009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLETION OF TASK NR 5310/07B, FOUND SCREW HEAD SHEARED OFF IN UPPER FORWARD CORNER OF THE CAPTAIN'S WINDOW.  THIS IS ONE OF THE SCREWS THAT HOLDS THE WINDOW TO THE FRAME.  PART TC:  19,980.
